# SDR AWXA200601010

- Difficulty date: May 26, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 52,979 hours, 23,723 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Structure
- Part number: 201163207
- Part serial: 262B6
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - NR 5912605 - DURING C06 CHECK DISCOVERED CORROSION ON LOWER CARDAN THREAD AREA ON THE LT MLG.  MAINTENANCE REMOVED AND REPLACED THE LOWER CARDAN ON THE LT MAIN LANDING GEAR IAW AIRBUS 320 AMM 32-11-16.  FREE FALL TEST WAS PERFORMED IAW AIRBUS 320 AMM 32-33-80.
